# SDR N6WA2017083002

- Difficulty date: August 30, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 32,518 hours, 22,248 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING EMERGENCY EXIT DOOR FAILED FUNTIONAL CHECK. ADJUSTED THE STOPS ON THE RT EMERGENCY EXIT DOOR IAW AMM 52-21-00.
